JournalsprimsVol. 9, No. 2pp. 397–428

The Principle of Limiting Absorption for the Nonselfadjoint Schrödinger Operator in <i>ℝ <sup>N</sup></i> (<i>N</i> ≠ 2)

  • Yoshimi Saito

    University of Alabama at Birmingham, United States
The Principle of Limiting Absorption for the Nonselfadjoint Schrödinger Operator in <i>ℝ <sup>N</sup></i> (<i>N</i> ≠ 2) cover
Download PDF

Cite this article

Yoshimi Saito, The Principle of Limiting Absorption for the Nonselfadjoint Schrödinger Operator in <i>ℝ <sup>N</sup></i> (<i>N</i> ≠ 2). Publ. Res. Inst. Math. Sci. 9 (1973), no. 2, pp. 397–428

DOI 10.2977/PRIMS/1195192565